Browsing by Author Stehle, Damien

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2009An ILL algorithm with quadratic complexityStehle, Damien; Nguyen, Phong; Mathematics & StatisticsAn ILL algorithm with quadratic complexity, SIAM Journal on Computing, vol.39, 3,pp 874-903
2015An LLL algorithm with quadratic complexityStehle, Damien; Nguyen, Phong; Mathematics & StatisticsAn LLL algorithm with quadratic complexity, SIAM Journal on Computing, vol.39, 3, 2015,pp 874-903
2009Low-Dimensional Lattice Basis Reduction RevisitedStehle, Damien; Nguyen, Phong; Mathematics & StatisticsLow-Dimensional Lattice Basis Reduction Revisited, ACM Transactions on Algorithms, vol.5, 4,pp 46:1-46:48